# SDR 2003UALA00077

- Difficulty date: January 21, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 48,014 hours, 7,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON, STA 180 JUST FORWARD OF WING FRONT SPAR, UPPER SPAR WEB IS CRACKED IN WEB RADIUS.  MAJOR REPAIR ACCOMPLISHED. REPAIRED WEB WITH DOUBLER ANGLE.
